# SDR UIEA2017111502238

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,360 hours, 22,148 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE CONTROL STATUS MESSAGE.  TROUBLESHOT IAW FIM 73-21 805 & FAULT TREE MESSAGE CLEARED.  ENGINE RESTART. NO FAULTS NOTED.
